# SDR YEN200678

- Difficulty date: August 11, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 13,823 hours, 4,694 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Cowl Door
- Part number: 7454000501
- Part serial: 3320001
- Condition: Debonded
- Location: Nr 1 Engine
- Part time: 13,823 hours, 4,694 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 LT FAN COWL DOOR INNER AND OUTER SKIN WAS FOUND DISBONDED OUT OF THE SRM ALLOWABLE LIMITS.  DAMAGE IS 36 BY 15 INCHES.  REMOVED AND REPLACED NR 1 LT FAN COWL AS PER AMM 71-13-16.
